# SDR AMTA200700478

- Difficulty date: October 4, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- Engine: Rroyce AVON524B
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

REJECTED T/O, SPEED 70 KTS, WEIGHT 380.0 LBS.  PERFORMED CLAPPER LUB IAW MM 72-31-05.  INSPECTED MASTER GB CHIP DETECTOR, NO DEBRIS DETECTED.  NO EVIDENCE OF ENG FAILURE.  NR 3 ENG.  (K)
